| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that leaking from y site when saline locked.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a small amount fluid forming on the top of a valved y-site is confirmed.One 22 ga x 0.75 in.Safestep infusion set was returned for evaluation.An initial visual observation showed use residue on the returned sample.The sample was flushed with a 12 ml syringe of water and no leakage was found.The distal pinch clamp of the infusion set was then engaged, and the sample was pressurized with the 12 ml syringe of water.A droplet of water was observed to form near the valve of the y-site when the sample was pressurized; however, no continuous dripping or leaks were observed.A microscopic observation revealed no damage to the y-site or its valve.The product ifu states: ¿needleless y-injection site valve may leak slightly at certain pressures resulting in a small bead of fluid on the valve¿ this complaint will be recorded for future trending and monitoring purposes.